# SDR 07FDEA00943

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75741
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE NR 5 SLAT NR 12 TRACK CUT OUT FOUND CRACK.  LEFT WING, LEADING EDGE NR 5 SLAT NR 12 TRACK CUT OUT REPAIRED AS PER SRM 57-10-00 FIG 21 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
